×

zbMATH — the first resource for mathematics

Equivalency of certain nilpotencies in right alternating rings. (English) Zbl 0233.17005

MSC:
17D15 Right alternative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. A. Zhevlakov, ”Solvability and nilpotency of Jordan rings,” Algebra i Logika,5, No. 3, 37–58 (1966). · Zbl 0253.17015
[2] G. V. Dorofeev, ”An example of a solvable, but not nilpotent, alternating ring,” Uspekhi Matem. Nauk,15, No. 3, 147–150 (1960). · Zbl 0095.02302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.